Please use this identifier to cite or link to this item:
Title: Local convergence of an Ulm-like method under ?-type and restricted convergence domain conditions
Authors: Argyros, I.K.
George, S.
Issue Date: 2018
Citation: Communications on Applied Nonlinear Analysis, 2018, Vol.25, 4, pp.85-97
Abstract: The local convergence of an Ulm-like method is presented to solve nonlinear equations involving Banach space valued operators. The convergence is obtained using weak ?-type conditions as well as a restricted domain containing the iterates. Moreover, the order of convergence for the Ulm-like method is provided. Numerical examples complete this paper. 2018, International Publications. All rights reserved.
Appears in Collections:1. Journal Articles

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.